# SDR DALA2023030801729

- Difficulty date: March 6, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 132,040 hours, 19,113 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 ON SVC CHK FOUND RT WING PANEL 521ACB MISSING. CORRECITVE ACTION: INSTALLED NEW PANEL PN. 114T2401-10 PER B767-300 AMM 57-41. OK FOR SVC. (9894564)
